Archivos de Pediatría del Uruguay
Print version ISSN 0004-0584
TELECHEA, Héctor; SPERANZA, Noelia; GIACHETTO, Gustavo and PIREZ, María Catalina. Síndrome de Stevens Johnson: una enfermedad habitualmente producida por medicamentos. Arch. Pediatr. Urug. [online]. 2008, vol.79, n.3, pp. 229-234. ISSN 0004-0584.
Stevens Johnson Syndrome is a manifestation of toxic epidermal necrosis. It is a rare disease usually secondary to drugs. The case of a four-year old child who had 15% of cutaneous compromise, secondary to carbamacepine is presented. Drug induced diseases the establishment of a relationship between a drug and a side effect requires a high level of suspicion. Any case of probable drug induced side effect should be notified in order to establish the drug's safety. The objective of this paper is to highlight the importance of the topic and also to revise the treatment of Stevens Johnson Syndrome which is a severe and frequent adverse reaction
Keywords : STEVENS-JOHNSON SYNDROME; PHARMACEUTICAL PREPARATIONS-adverse effects; PRODUCT SURVEILLANCE, POSTMARKETING.